# SDR GLBA2013102100341

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 35,068 hours, 46,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CABIN ALT HI ILLUM AT FLT LEVEL 240, CABIN ALT STARTED CLIMBING TO AC ALT, O2 MASKS DEPLOYED.  MAINTENANCE RESECURED AIRSTAIR DOOR SEAL, OPS CK GOOD.
